# SDR GTIA2014051101300

- Difficulty date: May 11, 2014
- Submitted: May 12, 2014
- Operation: Air carrier
- Aircraft: N507NK
- Make and model: Airbus A319-132
- Aircraft serial: 2560
- Aircraft time: 31,638 hours, 15,161 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Part number: 14C15R215460100
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

14 ABC SEAT, O2 MASK DEPLOYED.
